# SDR HNAA2011111000379

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 370.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK SIDE OF FRAME JOINT STRAP BELOW LT MID EMERGENCY EXIT DOOR AT STA X370.80.  CLEANED CORROSION, INSPECTED AND ALODINED JOINT STRAP.  PRIMED AS REQUIRED.
